# SDR AWXA200401346

- Difficulty date: November 16, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 39,579 hours, 16,982 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367005700000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C-02 CHECK, CABIN FLOOR PANEL 241EF WAS FOUND DELAMINATED BETWEEN FS 30 AND FS 42.  MAINTENANCE PERFORMED BOND REPAIR ON FLOOR PANEL 241EF IAW A320 SRM 53-02-00, FIG 201 AND 202.
